Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 4, Pages 676–685 (Mi zvmmf860)  

This article is cited in 1 scientific paper (total in 1 paper)

Splitting types of vector bundles constructed from monodromy of a given Fuchsian system

A. A. Ryabov

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (1310 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:4, 640–648

Bibliographic databases:
UDC: 519.62
MSC: Primary 14D05; Secondary 14D20, 34M35, 30F35, 32G34, 34A30
Received: 16.07.2003

Citation: A. A. Ryabov, “Splitting types of vector bundles constructed from monodromy of a given Fuchsian system”, Zh. Vychisl. Mat. Mat. Fiz., 44:4 (2004), 676–685; Comput. Math. Math. Phys., 44:4 (2004), 640–648

Citation in format AMSBIB
\Bibitem{Rya04}
\by A.~A.~Ryabov
\paper Splitting types of vector bundles constructed from monodromy of a given Fuchsian system
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 4
\pages 676--685
\mathnet{http://mi.mathnet.ru/zvmmf860}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2069210}
\zmath{https://zbmath.org/?q=an:1077.14511}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 4
\pages 640--648


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf860
  • http://mi.mathnet.ru/eng/zvmmf/v44/i4/p676

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Anosov, V. P. Leksin, “Andrei Andreevich Bolibrukh's works on the analytic theory of differential equations”, Russian Math. Surveys, 66:1 (2011), 1–33  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:185
    Full text:84
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021